# SDR ASMF2019042302

- Difficulty date: January 18, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N788XA
- Make and model: Boeing 737752
- Aircraft serial: 33788
- Aircraft time: 51,523 hours, 25,412 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Motor
- Part number: 6355B000103
- Part serial: 1805C
- Condition: Failed
- Location: Stab Trim
- Part time: 29,364 hours, 9,422 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WAS DETECTED THE STABILIZER TRIM WITHOUT MOVEMENT. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE STAB TRIM MOTOR DAMAGED; SO THE STAB TRIM MOTOR WAS REPLACED IAW AMM 27-41-71 AND THE FIM 22-11 TASK 801 PROCEDURE WAS PERFORMED, TESTED CORRECT.
